# SDR QXEA2016092300595

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 32-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD CABIN SEAT TRACK BS 32.40 -  229.50,  LBL 40 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, AND 51-40-15.
